Asymptotic Analysis for Periodic Structures - 1st Edition - ISBN: 9780444851727, 9780080875262

Asymptotic Analysis for Periodic Structures, Volume 5

1st Edition

Authors: G. Papanicolau A. Bensoussan J.-L. Lions
Hardcover ISBN: 9780444851727
eBook ISBN: 9780080875262
Imprint: North Holland
Published Date: 1st January 1978
Page Count: 699
Tax/VAT will be calculated at check-out
54.95
43.99
72.95
Unavailable
Compatible Not compatible
VitalSource PC, Mac, iPhone & iPad Amazon Kindle eReader
ePub & PDF Apple & PC desktop. Mobile devices (Apple & Android) Amazon Kindle eReader
Mobi Amazon Kindle eReader Anything else

Institutional Access


Details

No. of pages:
699
Language:
English
Copyright:
© North Holland 1978
Published:
Imprint:
North Holland
eBook ISBN:
9780080875262

About the Authors

G. Papanicolau Author

A. Bensoussan Author

J.-L. Lions Author